American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[2] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information   
View Article: PDF

[3] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF

[4] Ahmed I. Zayed. On the singularities of the continuous Jacobi transform when $\alpha+\beta=0$ . Proc. Amer. Math. Soc. 101 (1987) 67-75. MR 897072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. Cormack. The Radon transform on a family of curves in the plane. II . Proc. Amer. Math. Soc. 86 (1982) 293-298. MR 667292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1